Computational approaches to parameter estimation and model selection in immunology

Hdl Handle:
http://hdl.handle.net/10034/14954
Title:
Computational approaches to parameter estimation and model selection in immunology
Authors:
Baker, Christopher T. H.; Bocharov, Gennady; Ford, Judith M.; Lumb, Patricia M.; Norton, Stewart J.; Paul, C. A. H.; Junt, Tobias; Krebs, Philippe; Ludewig, Burkhard
Abstract:
This article seeks to illustrate the computational implementation of an information-theoretic approach (associated with a maximum likelihood treatment) to modelling in immunology.
Citation:
Journal of computational and applied mathematics, 184(1), 2005, pp. 50-76.
Publisher:
Elsevier
Journal:
Journal of computational and applied mathematics
Publication Date:
Dec-2005
URI:
http://hdl.handle.net/10034/14954
DOI:
10.1016/j.cam.2005.02.003
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#description
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0377-0427
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorBaker, Christopher T. H.en
dc.contributor.authorBocharov, Gennadyen
dc.contributor.authorFord, Judith M.en
dc.contributor.authorLumb, Patricia M.en
dc.contributor.authorNorton, Stewart J.en
dc.contributor.authorPaul, C. A. H.en
dc.contributor.authorJunt, Tobiasen
dc.contributor.authorKrebs, Philippeen
dc.contributor.authorLudewig, Burkharden
dc.date.accessioned2007-12-04T11:52:09Zen
dc.date.available2007-12-04T11:52:09Zen
dc.date.issued2005-12en
dc.identifier.citationJournal of computational and applied mathematics, 184(1), 2005, pp. 50-76.en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2005.02.003en
dc.identifier.urihttp://hdl.handle.net/10034/14954en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.abstractThis article seeks to illustrate the computational implementation of an information-theoretic approach (associated with a maximum likelihood treatment) to modelling in immunology.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#descriptionen
dc.subjectimmunologyen
dc.subjectcomputer modellingen
dc.titleComputational approaches to parameter estimation and model selection in immunologyen
dc.typeArticleen
dc.identifier.journalJournal of computational and applied mathematicsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.